MAUDE Adverse Event Report: DEPUY IRELAND¿ 9616671 LCS COMPLETE FEM POR L STD; KNEE FEMORAL COMPONENT

DEPUY IRELAND¿ 9616671 LCS COMPLETE FEM POR L STD; KNEE FEMORAL COMPONENT
Catalog Number 129404040
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
Der states that the patient had depuy lcs knee system prior.Patient was coming close to 20 years of implantation.Surgeon decided to remove the implants and put in new revision implants.Update oct 26, 2017 : tibial tray loosening.Loosening occurred from cement to implant interface.Cement manufacturer was unknown.This complaint was updated on oct 26, 2017.Update nov 30, 2017: additional information received.There was tibial and femoral loosening.This complaint was updated on dec 1, 2017.
 
Additional Manufacturer Narrative
The device associated with this reported event was not returned for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE FEM POR L STD
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY IRELAND¿ 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7079151
Report Number1818910-2017-29668
Device Sequence Number1260238
Product Code NJL
UDI-Device Identifier10603295021766
UDI-Public10603295021766
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129404040
Device Lot Number1095543
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date12/04/2017
Supplement Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR